MAUDE Adverse Event Report: VYAIRE MEDICAL GMBH MASTERSCREEN BODY/DIFF; CALCULATOR, PULMONARY FUNCTION DATA

VYAIRE MEDICAL GMBH MASTERSCREEN BODY/DIFF; CALCULATOR, PULMONARY FUNCTION DATA
Model Number MS BODY / DIFF RT SES DLCO FRCPL RAW
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire file identification: (b)(4).Any additional information received from the customer will be included in a follow-up report.At this time, vyaire has not received the suspect device/component for evaluation.The replacement for handle ms-pft/body was already sent to the customer as a resolution.
 
Event or Problem Description
The customer reported a burning smell from the cabin.There was no smoke and the body was functioning.There was no patient involvement associated on this event.

Brand Name
MASTERSCREEN BODY/DIFF
Common Device Name
CALCULATOR, PULMONARY FUNCTION DATA
Manufacturer (Section D)
VYAIRE MEDICAL GMBH
leibnizstrasse 7
hochberg, 97204
GM  97204
MDR Report Key9747180
Report Number9615102-2020-00113
Device Sequence Number16637688
Product Code BZC
UDI-Device Identifier04250892905181
UDI-Public(01)04250892905181
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K122699
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMS BODY / DIFF RT SES DLCO FRCPL RAW
Device Catalogue NumberV-175423-13
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2020
Initial Report FDA Received Date02/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1